PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 22 | 2 | 233-241
Tytuł artykułu

Decomposable hulls of multifunctions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let F be a multifunction with values in Lₚ(Ω, X). In this note, we study which regularity properties of F are preserved when we consider the decomposable hull of F.
Słowa kluczowe
Twórcy
  • Silesian University, Institute of Mathematics, Bankowa 14, 40-007 Katowice, Poland
autor
  • University of Bielsko-Biała, Department of Mathematics, Willowa 2, 43-309 Bielsko-Biała, Poland
Bibliografia
  • [1] F. Hiai and H. Umegaki, Integrals, conditional expectations, and martingales of multivalued functions, J. Multivariate Anal. 7 (1977), 149-182.
  • [2] C.J. Himmelberg, Measurable relations, Fund. Math. 87 (1975), 53-72.
  • [3] Cz. Olech, Decomposability as substitute for convexity, in: Multifunctions and Integrands (ed. G. Salinetti), Lecture Notes in Math. 1091, Springer Verlag (1984), 193-205.
  • [4] A.A. Tolstonogov and D.A. Tolstonogov, Lₚ-continuous extreme selectors of multifunctions with decomposable values: Existence theorems, Set-Valued Anal. 4 (1996), 173-203.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1040
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.